# SDR DJFA2007028

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N790TA
- Make and model: Beech 400A
- Aircraft serial: RK252
- Engine: Pwa JT15D5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Empty
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIP NR 1153226, ON LANDING, CREW REPORTED HYDRAULIC LOW ANNUNCIATOR ILLUMINATED AND LOSS OF HYDRAULIC PRESSURE.  EMERGENCY BRAKING WAS USED.  MAINTENANCE DICOVERED HYDRAULIC RESERVOIR EMPTY. MAINTENANCE DISCOVERED THE HYDRAULIC PRESSURE LINE ON THE RIGHT HAND TR RUPTURED.  THE LINE WAS REPLACED.
